| Model Number |
1550350-18 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that during preparation of a 3.5x18mm xience sierra stent delivery system (sds), the device was removed from the dispenser coil and the protective sheath was removed; however, it was noted that the stent was off center.The device was not used in the patient and a non-abbott device was used to successfully complete the procedure.There was no clinically significant delay in the procedure and no patient involvement.No additional information was provided.